# SDR DALA2025070304974

- Difficulty date: July 3, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 64,975 hours, 33,926 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 AFT RIGHT LAV O2 MASK FELL. CORRECTIVE ACTION: STOWED MASK PER A319 AMM 25-64. (7732409).
